# SDR AALA971465

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Casting
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORRODED DOOR SILL CASTING.  REMOVED AND INSTALLED NEW CASTING.  TST:  50,664.47 HOURS.  CYCLES, 30,850.  (X)
